RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 1, страницы 50–57 (Mi emj247)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On an ill-posed problem for the Laplace operator with nonlocal boundary condition

T. Sh. Kal'menov, B. T. Torebek

Institute of Mathematics and Mathematical Modeling, 125 Pushkin St, 050010 Almaty, Kazakhstan

Аннотация: In this paper a nonlocal problem for the Poisson equation in a rectangular is considered. It is shown that this problem is ill-posed as well as the Cauchy problem for the Laplace equation. The method of spectral expansion via eigenfunctions of the nonlocal problem for equations with deviating argument allows us to establish a criterion of the strong solvability of the considered nonlocal problem. It is shown that the ill-posedness of the nonlocal problem is equivalent to the existence of an isolated point of the continuous spectrum for a nonself-adjoint operator with the deviating argument.

Ключевые слова и фразы: Laplace operator, nonlocal boundary value problem, differential operator, criterion of well-posedness.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан 0820/GF4
0085/PTSF-14
This research is financially supported by a grant No. 0820/GF4 and by the target program 0085/PTSF-14 of the Ministry of Science and Education of the Republic of Kazakhstan.


Полный текст: PDF файл (387 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 31A30, 31B30, 35J40
Поступила в редакцию: 28.11.2016
Язык публикации: английский

Образец цитирования: T. Sh. Kal'menov, B. T. Torebek, “On an ill-posed problem for the Laplace operator with nonlocal boundary condition”, Eurasian Math. J., 8:1 (2017), 50–57

Цитирование в формате AMSBIB
\RBibitem{KalTor17}
\by T.~Sh.~Kal'menov, B.~T.~Torebek
\paper On an ill-posed problem for the Laplace operator with nonlocal boundary condition
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 1
\pages 50--57
\mathnet{http://mi.mathnet.ru/emj247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411744800004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj247
  • http://mi.mathnet.ru/rus/emj/v8/i1/p50

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. Ashyralyev, A. Hamad, “Numerical solution of the nonlocal boundary value problem for elliptic equations”, Bull. Karaganda Univ-Math., 91:3 (2018), 99–107  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:278
    Полный текст:165
    Литература:106

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019